# SDR 2001F00695

- Difficulty date: September 19, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Box
- Part number: 45023500
- Part serial: 1032
- Condition: Shorted
- Location: Electrical Sys
- Part time: 122 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FULL OPT ELECTRICAL MASTER BOX INTERNAL SHORT.  APU CIRCUIT BREAKER POPPED, SMOKE EMITTING FROM BOX.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
